MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Herculink Elite; Stent, Renal

ABBOTT VASCULAR INC. Herculink Elite; Stent, Renal
Model Number 1011487-15
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that out of packaging, the 4.0x15mm rx herculink elite stent delivery system was prepped before the sheath/stylet removal.Resistance was met during removal of the sheath/stylet.The stent was loose and dislodged from the balloon.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that out of packaging, the 4.0x15mm rx herculink elite stent delivery system was prepped before the sheath/stylet removal.It should be noted that the rx herculink elite peripheral stent system instruction for use lists packaging removal steps for sheath removal prior to delivery system preparation.In this case, it is unknown if the instruction for use (ifu) deviation related to stent preparation prior to sheath removal contributed to the reported event.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that may contribute to difficulty to remove (sheath/stylet) include, but are not limited to, incorrect stylet used, incorrect sheath used, and user mis-handling.In this case, it is possible that the instructions for use deviation related to device preparation prior to sheath removal contributed to the reported difficulties; however, this could not be confirmed.Based on the information provided, a definitive cause for the reported difficulty to remove cannot be determined.The reported stent dislodgement appears to be related to operational context as handling during the difficult removal likely caused the reported stent dislodgement.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 medical device problem code: 2017 - failure to follow steps / instructions.

Brand Name
Herculink Elite
Common Device Name
Stent, Renal
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50674579
Report Number2024168-2026-03476
Device Sequence Number12091081
Product Code NIN
UDI-Device Identifier08717648077838
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011487-15
Device Catalogue Number1011487-15
Device Lot Number4021561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown